# SDR AWXA9900258

- Difficulty date: August 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- System (JASC): 3244 · Tire
- Part: Line
- Part number: AS11506D0346
- Condition: Leaks
- Location: Nr 3  Brake Assy
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

GATE RETURN DUE TO NO BRAKES.  LOSS OF FLUID, HYDRAULIC SYS 'A' (NO CURRENT RELATED HISTORY).  REPLACED NR 3 BRAKE LINE AND SERVICED.  OPS CHECK GOOD
